Acid reflux commonly causes unplesant tastes in the mouth. A metalic taste in the mouth is called dysgeusia. Flagyl, tetracycline, penicillamine, Biaxin, ethambutol, biguanides, or allopurinol could cause a metalic taste in the mouth, or several medications that are chewed. Also, several infections of the mouth or teeth could cause the taste. Something else you might look at are the symptoms of Chrohn's disease.
Have you been to the dentist lately? You can get these tastes in the mouth right after getting filling, or if a filling is loose. If the filling is loose and you are eating acidic foods, the interaction with silver will give you a metallic taste.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.